Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online
Ask a Urologist   »  

Diabetic, diagnosed with UTI and prescribed with antibiotics. Should I worry?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Excellent
Answered by

Radiologist
Practicing since : 2004
Answered : 6333 Questions
Question
Hi. I am a 34 year old male with type / diabetes. I have been diagnosed with a UTI and been given anti biotics. Is there anything to worry about? I am a very anxious person.
Posted Thu, 2 Jan 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: UTI is easily treatable disease. Detailed Answer: Hello XXXXX Thanks for writing to XXXXXXX You don't worry at all. Urinary tract infection is a common disease and it is easily treatable by antibiotics. Ultrasound of abdomen should also be done to confirm any associated conditions like renal or urinary bladder calculus. UTI is common among diabetic patients,so you should try to keep your blood sugar in controlled level. I presume that you are active in daily life and you should also go for walking,exercises. You are very young and you should do regular monitoring of your blood sugar level because diabetes mellitus has many systemic effects and it involves heart,kidneys,eyes,brain etc.You should get your eyes examined regularly at least once in two years. You should avoid red meat,alcohol and fried foods.Take lot of vegetables and fruits. Lipid profile should also be done. Proper antibiotics for UTI should be given after culture and sensitivity report. Culture and sensitivity is needed because now a days bacteria are resistant to many drugs. You should consult your physician and don't get stressed. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Diabetic, diagnosed with UTI and prescribed with antibiotics. Should I worry? 31 minutes later
Thanks so there is nothing to be worried about?
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: There is no need to be worry. Detailed Answer: Hello XXXXX Thanks for writing back There is no need to be worried about. You will be alright after taking antibiotics. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor